Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diagnosed with kidney stone. Taking urimax. Having failed masturbation. Side effects?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
i am diagnosed with kidney stone and m on urimax capsule
tried for masturbation but failed to ejaculate
what is the possible cause and can i stop the drug side effect or is the side effect temporary
kindly do tell
Posted Fri, 14 Jun 2013 in General Health
Answered by Dr. Omer 1 hour later

I am Dr.Omer and I am here to help you with your query

You said that you are suffering with kidney stones, having difficult in maintaining the urine flow and using urimax (tamsulosin) to maintain a good urine flow

Tamsulosin is known to cause abnormal ejaculation in 8% to 18% of patients. These side effects will remain till you use this medicine; and its side effect will go away after 2-3 days, when you stop the medicine (side effect is temporary).

If you have kidney stones or ureteric stone and not the urinary bladder stone, I would not recommend to use tamsulosin. Discuss with your treating doctor. Alternatively you may review with another urologist about the treatment.

I hope this helps. Let me know if you need clarifications

Take care
Above answer was peer-reviewed by
Follow-up: Diagnosed with kidney stone. Taking urimax. Having failed masturbation. Side effects? 54 minutes later
thank you sir for the advice and m having a renal calculi of 3 mm in the mid polar region of the right kidney as of now can you suggest me the possible treatment and the diet associated with it
Answered by Dr. Omer 42 minutes later

Thank you for understanding.

You have said that you have a kidney stone in mid polar region of right kidney. Now, the treatment of kidney stones depends upon the size and location of your stone, as well as your pain and ability to keep on taking fluids.
- If your stone is likely to pass, your pain is tolerable, and you are able to eat and drink, you can be treated at home.
- If you have severe pain or nausea, you will need to be treated with stronger pain medications and IV fluids, which are often given in the hospital.

You can take non-prescription pain medication until the stone passes. This includes non steroidal antiinflammatory drugs such as ibuprofen (Advil) or naproxen (Aleve).

Other medications, such as nifedipine (Procardia) or tamsulosin (Flomax), may also be recommended to speed the passage of stones if present in ureter or urinary bladder.

Stones larger than 5 or 10 millimeters rarely pass on their own and generally require a procedure to break up or remove the stone. Several procedures are available. But less than 5 mm (as in your case) passes on its on with high fluid intake.

Various procedures available are:
1. Shock wave lithotripsy (SWL) is the treatment of choice in many patients who need help passing a stone; here the stone are broken by shock wave and then it is easily passed out. I recommend this procedure if needed.

Lithotripsy is particularly good for stones in the kidney (3mm-10mm). It may not be effective for treating large or hard stones.
You may require medication to make you sleepy and reduce pain during treatment

2. Percutaneous nephrolithotomy (PNL) is used to treat large or complex stones, or stones resistant to shock wave lithotripsy. It requires a minimally invasive surgical procedure to remove the stone.
In this procedure, small instruments are passed through the skin (percutaneously) into the kidney to remove the stone.

3. Ureteroscopy is a procedure that uses a thin scope with camera, which is passed through the urethra and bladder, into the ureter and kidney and the stone is removed.

Regardless of the decision to treat or not, you should be evaluated for underlying health conditions that can increase the risk of kidney stones

After you have a kidney stone, you should have blood and urine tests to determine if you have certain health problems that increase the risk of kidney stones and also your diet will be checked to see the probable cause

Following is the diet that causes increased stone formation
1. Not drinking enough fluid
2. Diet with low levels of calcium
3. Use of calcium supplements
4. Diet with high levels of animal protein
5. Diet with high levels of sugars (sucrose, fructose)
6. Diet with low levels of phytate (found in wheat, rice, rye, barley, and bean products)
7. High sodium diet
8. Frequent spinach consumption

Make sure your diet take cares of all the 8 factors.

I hope this helps , and I will be happy to answer your further queries

Take care
Above answer was peer-reviewed by
Follow-up: Diagnosed with kidney stone. Taking urimax. Having failed masturbation. Side effects? 12 minutes later
i dont have any pain and i am able to eat nd drink well with no pain in the passage of urine just m taking urimax
m taking the diet as prescribed by u nly
how do i know that the stone has passed
only usg or does it pain when the stone passes by
Answered by Dr. Omer 34 minutes later

I am happy that you are doing all the right things in respect to diet to further prevent the stone formation.

If you do not have pain in your flanks (side of abdomen), no burning urination, drinking plenty of fluids, getting the diet that prevents the stone formation.

Then wait, because the stone of less than 5 mm will pass away with plenty of fluids, and my clinical experience shows it will come out within a month.

And I won’t recommend any treatment like SWL , PNL or ureteroscopy.

When the stone passes in your urine, that day you will experience a little bit of discomfort while urinating, kindly collect that urine in a bottle and do the stone analysis test.

When you get the stone out do get a ultrasound kidney, if it does not come out in a month do a repeat ultrasound kidney to check the size and location of the stone.

I hope this completely relieves your tension

If satisfied with the answers, kindly give a review, obliged.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,   ,  
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor